MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE) ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE) ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0622
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the return device revealed that the fiber distal end exhibits no sign of usage.The fiber is broken and detached forward of connector.The fiber exhibits no signs of melting at break locations.The fiber was tested with hene laser fixture, aim beam is visible forward of the connector.Based on the device analysis, the probable root cause of the failure could not be established based on the results of the investigation.An evaluation conclusion code of operational context was assigned to this investigation.
 
Event or Problem Description
Analysis of the return device revealed that the fiber is broken and detached forward of connector.There were no patient complications reported due to this event.

Brand Name
ENDOSTAT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE)
3070 orchard drive
san jose CA 95134
MDR Report Key7531592
Report Number2937094-2018-00512
Device Sequence Number19461146
Product Code GEX
UDI-Device Identifier00878953000107
UDI-Public00878953000107
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Model Number0010-0622
Device Catalogue Number0010-0622
Device Lot Number740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR